| Model Number |
SCPC |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Livanova deutschland received a report that a scpc (stockert centrifugal pump system) did turn off when unplugged from the mains.The battery did not work.The issue occurred post procedure.There was no patient injury.
Additional Manufacturer Narrative
A.1-a.5.Patient information was not provided.H11: livanova deutschland manufactures the scpc.A livanova field service representative was dispatched to the facility to investigate the device and could confirm the reported issue.To solve the issue, the device was disassembled, batteries replaced and re-assembled.Subsequent functional verification testing was completed without further issues and the unit was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Additional Manufacturer Narrative
From the review of the livanova complaint database, it emerged that no similar event has been reported for this unit, manufactured in 2018.Device service history review revealed that last battery replacement was performed in september 2022, in accordance with preventive maintenance and product ifu that recommends to change the batteries every 3 years (cp_ifu_60-03-00, 7.1.3 disposal in accordance with environmental regulations).Based on the above, considering that the batteries were within their lifespan of 3 years, it cannot be ruled out that the reported issue was due to early wearing of the batteries, to which use conditions and user practice at customer's site might have contributed.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
Event or Problem Description
See intial report.